×

zbMATH — the first resource for mathematics

Symplectic twistor spaces. (English) Zbl 0629.53032
Let (M,\(\omega)\) be an almost symplectic manifold and \({\mathcal T}(M,\omega)\) its symplectic twistor space, i.e. the bundle of the compatible complex structures of its tangent spaces, as considered by M. Dubois-Violette [Mathématique et physique, Sémin. Éc. Norm. Supér., Paris 1979-1982, Prog. Math. 37, 1-42 (1983; Zbl 0522.53029)], L. Bérard-Bergery and T. Ochiai [Global Riemannian geometry, Proc. Symp., Durham/Engl. 1982, 52-59 (1984) and ibid. 85-92 (1984; Zbl 0615.53036)] and N. R. O’Brian and J. H. Rawnsley [Ann. Global Anal. Geom. 3, 29-58 (1985; Zbl 0526.53057)]. The main results in the paper show that \({\mathcal T}(M,\omega)\) has an either integrable or almost Kähler structure if and only if M is locally symplectic flat. Applications are given to the study of the differential forms on M and of the mappings \(\phi\) : \(N\to M\), where N is a Kähler manifold.
Reviewer: J.Weinstein

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C55 Global differential geometry of Hermitian and Kählerian manifolds
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berard-Bergery, L.; Ochiai, T., On some generalizations of the construction of twistor spaces, (), 52-59
[2] Deheuvels, R., Formes quadratiques et groupes classiques, (1981), Presses Univ. France Paris · Zbl 0467.15015
[3] Dubois-Violette, M., Structures complexes au-dessus des variétés; applications, (), 1-42 · Zbl 0522.53029
[4] Fernandez, M.; Gotay, M.J.; Gray, A., Compact parallelizable four dimensional symplectic and complex manifolds and a conjecture of Thurston, (1986), Preprint
[5] Greub, W.; Halperin, S.; Vanstone, R., Connections, curvature and cohomology, Vol. I, (1972), Academic Press New York
[6] Gromov, M., Pseudo holomorphic curves in symplectic manifolds, Inventiones math., 82, 307-347, (1985) · Zbl 0592.53025
[7] Kobayashi, S.; Nomizu, K.; Kobayashi, S.; Nomizu, K., Foundations of differential geometry, Foundations of differential geometry, II 0919 0925 V 2, (1969), Intersc. Publ New York, New York · Zbl 0175.48504
[8] Libermann, P., Sur le problème d’équivalence de certaines structures infinitésimales, Annali mat. pura appl., 36, 27-120, (1954) · Zbl 0056.15401
[9] O’Brian, N.R.; Rawnsley, J.H., Twistor spaces, Annals of global analysis and geometry, 3, 29-58, (1985) · Zbl 0526.53057
[10] Rawnsley, J.H., F-structures, f-twistor spaces and harmonic maps, (), 86-159
[11] Salamon, S., Harmonic and holomorphic maps, (), 161-224
[12] Siegel, C.L., Symplectic geometry, (1964), Academic Press New York · Zbl 0138.31403
[13] Vaisman, I., Cohomology and differential forms, (1973), M. Dekker, Inc New York
[14] Vaisman, I., On locally conformal almost Kaehler manifolds, Israel J. math., 24, 338-351, (1976) · Zbl 0335.53055
[15] Vaisman, I., A. Schwarz lemma for complex surfaces, (), 305-323
[16] Vaisman, I., Lagrangian foliations and characteristic classes, (), 245-256 · Zbl 0651.57019
[17] Vaisman, I., Locally conformal symplectic manifolds, internat, J. of math. and math. sci., 8, 521-536, (1985) · Zbl 0585.53030
[18] Vaisman, I., Symplectic curvature tensors, Monatshefte für math., 100, 299-327, (1985) · Zbl 0571.53025
[19] Weil, A., Introduction à l’étude des variétés Kählériennes, (1958), Hermann Paris · Zbl 0137.41103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.